View Single Post
Old 10-19-2007, 08:18 PM   #1
talbet0729
Member
(female)
 
Join Date: Oct 2007
Location: Salt Lake City, UT, USA
Posts: 78
talbet0729 HB User
Dizziness...Please reassure me.

I'm just looking for some reassurance about the dizziness I've been having. That was my main reason for seeing my doctor for some blood tests a couple of weeks ago. I read in many places that dizziness is a symptom of being hypo. Anyway, blood tests came back indicating hypo with a TSH of 147.

I had an appointment with my endo today and she seemed quite concerned about the dizziness as if it was not a common symptom of being hypo. She sent me home with a glucometer and a blood pressure cuff to use when I feel dizzy to see what might be causing it. Then she said I may need to have a neuroligical consult if we can't find out why it is happening.

I was just hoping that someone could give me some reassurance about the dizziness. I usually feel it only when I'm up and walking around. Kind of like I'm walking on a floating dock. I don't always have it either. It comes and goes from time to time.

I've been on 150 mcg of Levothyroxine for about 18 days now. Endo thinks based on symptoms that I may be going hyper now. Today I was having major dizziness symptoms.

I would love any input on peoples experiences with dizziness. How long does it take for that symptom to go away? (I know everybody is different and it varies based on many different things...I was just wondering what others experiences were with this.

Thanks!

 
Sponsors Lightbulb